American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58Fxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jack K. Hale. Continuous dynamical systems. Math. Surveys Monogr. 25 (2010) 35-60.
Book volume table of contents   
View Article: PDF

[2] Jack K. Hale. Introduction. Math. Surveys Monogr. 25 (2010) 1-7.
Book volume table of contents   
View Article: PDF

[3] Jack K. Hale. Discrete dynamical systems. Math. Surveys Monogr. 25 (2010) 8-34.
Book volume table of contents   
View Article: PDF

[4] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents   
View Article: PDF

[5] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents   

[6] Hal L. Smith. Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. Math. Surveys Monogr. 41 (2008) MR MR1319817.
Book volume table of contents   

[7] Hal L. Smith. Quasimonotone systems of parabolic equations. Math. Surveys Monogr. 41 (2008) 119-143.
Book volume table of contents   
View Article: PDF

[8] Hal L. Smith. Competitive and cooperative differential equations. Math. Surveys Monogr. 41 (2008) 31-53.
Book volume table of contents   
View Article: PDF

[9] Hal L. Smith. Monotone dynamical systems. Math. Surveys Monogr. 41 (2008) 1-13.
Book volume table of contents   
View Article: PDF

[10] Hal L. Smith. Stability and convergence. Math. Surveys Monogr. 41 (2008) 15-29.
Book volume table of contents   
View Article: PDF

[11] Hal L. Smith. Cooperative systems of delay differential equations. Math. Surveys Monogr. 41 (2008) 75-99.
Book volume table of contents   
View Article: PDF

[12] Hal L. Smith. Irreducible cooperative systems. Math. Surveys Monogr. 41 (2008) 55-74.
Book volume table of contents   
View Article: PDF

[13] Hal L. Smith. Nonquasimonotone delay differential equations. Math. Surveys Monogr. 41 (2008) 101-117.
Book volume table of contents   
View Article: PDF

[14] Hal L. Smith. A competition model. Math. Surveys Monogr. 41 (2008) 145-162.
Book volume table of contents   
View Article: PDF

[15] Mark Pollicott. Rates of mixing for potentials of summable variation. Trans. Amer. Math. Soc. 352 (2000) 843-853. MR 1621698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. F. Singer, J. Talvacchia and N. Watson. Nontoric Hamiltonian circle actions on four-dimensional symplectic orbifolds. Proc. Amer. Math. Soc. 127 (1999) 937-940. MR 1487340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Pollicott and M. Yuri. Regularity of solutions to the measurable Livsic equation. Trans. Amer. Math. Soc. 351 (1999) 559-568. MR 1621702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kathleen T. Alligood and James A. Yorke. Rotation intervals for chaotic sets. Proc. Amer. Math. Soc. 126 (1998) 2805-2810. MR 1443368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Volker Mayer. Uniformly quasiregular mappings of Lattès type. Conform. Geom. Dyn. 1 (1997) 104-111. MR 1482944.
Abstract, references, and article information   
View Article: PDF

[20] R. Galeeva and S. van Strien. Which families of $l$-modal maps are full?. Trans. Amer. Math. Soc. 348 (1996) 3215-3221. MR 1355297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Katok and R. J. Spatzier. Nonstationary normal forms and rigidity of group actions . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 124-133. MR 1426721.
Abstract, references, and article information
View Article: PDF

[22] D. S. Ornstein and B. Weiss. Statistical properties of chaotic systems. Bull. Amer. Math. Soc. 24 (1991) 11-116. MR 1023980.
Abstract, references, and article information   
View Article: PDF

[23] Paul Blanchard. Complex analytic dynamics on the Riemann sphere. Bull. Amer. Math. Soc. 11 (1984) 85-141. MR 741725.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1